Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The second fundamental theorem for meromorphic minimal surfaces


Authors: E. F. Beckenbach and T. A. Cootz
Journal: Bull. Amer. Math. Soc. 76 (1970), 711-716
MSC (1970): Primary 5310; Secondary 3068, 3070, 3105
DOI: https://doi.org/10.1090/S0002-9904-1970-12513-7
MathSciNet review: 0259129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach and G. A. Hutchison, Meromorphic minimal surfaces, Pacific J. Math. 28 (1969), 17-47. MR 38 #6473. MR 238197
  • 2. E. F. Beckenbach and T. Radó, Subharmonic functions and surfaces of negative curvature, Trans. Amer. Math. Soc. 35 (1933), 662-674. MR 1501708
  • 3. L. P. Eisenhart, An introduction to differential geometry, Princeton Math. Series, vol. 3, Princeton Univ. Press, Princeton, N. J., 1940. MR 2, 154. MR 3048
  • 4. E. Hille, Analytic function theory. Vol. II, Introductions to Higher Math., Ginn and Co., Boston, Mass., 1962. MR 34 #1490. MR 201608

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5310, 3068, 3070, 3105

Retrieve articles in all journals with MSC (1970): 5310, 3068, 3070, 3105


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12513-7

American Mathematical Society